On the uniform quasiasymptotics of the solutions of hyperbolic equations
V. Zh. Dumanyan
V. A. Steklov Mathematical Institute, USSR Academy of Sciences
The uniform quasiasymptotics as $t\to\infty$ of the solutions of the second mixed problem and of the Cauchy problem for a linear hyperbolic second order equation are studied in the scale of self-similar functions. The method of investigation is based on the construction, in terms of a given self-similar function, of a special convolution operator that reduces the study of the quasiasymptotics to that of the power scale case discussed earlier.
PDF file (1985 kB)
Mathematics of the USSR-Sbornik, 1991, 70:1, 109–128
MSC: 35L15, 35L20, 35B40
V. Zh. Dumanyan, “On the uniform quasiasymptotics of the solutions of hyperbolic equations”, Mat. Sb., 181:5 (1990), 684–704; Math. USSR-Sb., 70:1 (1991), 109–128
Citation in format AMSBIB
\paper On the uniform quasiasymptotics of the solutions of hyperbolic equations
\jour Mat. Sb.
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|